# SDR AALA201704259006

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 590
- Condition: Unserviceable
- Location: Fuel System
- Part time: 1,393 hours, 355 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CENTER FUEL TANK IS EMPTY, LEFT AND RIGHT TANKS HAVE A FUEL IMBALANCE.  FUEL FLOW ON BOTH ENGINES UNREADABLE. REMOVED AND INSPECTED CENTER TANK LEFT BOOST PICKUP WITH NO DEFECTS NOTED. REMOVED AND REPLACED LEFT CENTER FUEL BOOST/OVERRIDE PUMP FOR COMPANY CONVENIENCE.  LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
